# SDR HNAA2014120800352

- Difficulty date: December 8, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 54,419 hours, 60,270 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 44281508011
- Part serial: 002
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, TAKEOFF WARNING HORN SOUNDED.  ABORTED TAKEOFF.  CYCLED FLAPS, ELEVATOR TRIM AND ECU MODE SWITCHES.  GROUND RUN ACFT, HORN DID NOT SOUND.  CONFIRMED FLAP INDICATOR CAUSING TAKEOFF WARNING WHILE IN PROPER CONFIGURATION.  R & R FLAP INDICATOR.  OPS CHECKED GOOD WITH WC 31-50-00Q.  NO DEFECTS NOTED.
